# SDR VNAA202504170039

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING SCREWS @ MID CAP ANGLE ITEM 65A PN SH670-31825-5, FOUND MID CAP ANGLE TO BE CORRODED REQUIRES R&R.  LOCATED AND DRILLED NEW SERVICEABLE MID CAP ANGLE PN SH670-31825-9S IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE MID CAP ANGLE PN SH670-31825-9S IAW CRJ700 SRM 51-41-02-001-001-A01.  SH670-31825-9S
